# SDR SWIA200515457

- Difficulty date: August 19, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 8,638 hours, 6,688 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim Panel
- Condition: Stuck
- Location: Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON TRIMS ONE DIRECTION.  REPLACED AILERON TRIM PANEL.  OPERATIONAL CHECK GOOD.
